# SDR HEEA079248

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 17,590 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 13800040
- Part serial: 866
- Condition: Erratic
- Location: Oil Pressure Ind
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE INDICATOR TRANSDUCER ERRATIC. SCRAPPED.
